# SDR 95UAL900220

- Difficulty date: October 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N160UA
- Make and model: Boeing 747238B
- Aircraft serial: 21237
- Engine: Pwa JT9D7J
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS IN UPPER DECK ARE INOP.  RECONNECTED LOOSE CONNECTOR.
